Show simple item record

2010-10-27Buch DOI: 10.18452/4279
Central limit theorems for law-invariant coherent risk measures
dc.contributor.authorBelomestny, Denis
dc.contributor.authorKrätschmer, Volker
dc.date.accessioned2017-06-16T00:13:41Z
dc.date.available2017-06-16T00:13:41Z
dc.date.created2010-10-28
dc.date.issued2010-10-27
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4931
dc.description.abstractIn this paper we study the asymptotic properties of the canonical plug-in estimates for law-invariant coherent risk measures. Under rather mild conditions not relying on the explicit representation of the risk measure under consideration, we first prove a central limit theorem for independent identically distributed data and then extend it to the case of weakly dependent ones. Finally, a number of illustrating examples is presented.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.subjectlaw-invariant coherent risk measureseng
dc.subjectcanonical plug-in estimateseng
dc.subjectfunctional central limit theoremseng
dc.subjectweak dependenceeng
dc.subject.ddc330 Wirtschaft
dc.titleCentral limit theorems for law-invariant coherent risk measures
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-100176647
dc.identifier.doihttp://dx.doi.org/10.18452/4279
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages27
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2010
local.edoc.container-issue52
local.edoc.container-year2010
local.edoc.container-erstkatid2195055-6

Show simple item record